# SDR TRBA20120405002

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,378 hours, 32,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 400201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX,  FOUND LEFT FORWARD EMERGENCY EXIT SIGNS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R POWER SUPPLY UNITS IAW JIC33-51-21, RAI10000 AND R & R THE POWER SUPPLY BATTERIES IAW RAI 10010.  THE OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
